# SDR SWIA200923077

- Difficulty date: November 9, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 28,673 hours, 42,108 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Obstructed
- Location: Cockpit
- Stage of operation: UK
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON ROLL CONTROL VERY STIFF.  (FLT 6318)REMOVED FOD FROM BETWEEN YOKE AND COLUMN.
